# SDR ASOA201201315

- Difficulty date: April 20, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N870AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7530
- Aircraft time: 25,294 hours, 22,518 cycles
- System (JASC): 5240 · Service Doors
- Part: Pin
- Condition: Missing
- Location: Door Handle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR RELEASE HANDLE NOT FUNTIONAL.  PIN MISSING.  REPLACE MISSING PIN ON SERVICE DOOR RELEASE HANDLE.  OPS CHECKED GOOD IAW AMM 52-41-02.  (SDR CLOSED)
